MathSciNet Relay Station
MathSciNet bibliographic data
MR1308001 (96f:30033) 30E05 (30D15 42C05 44A60)
Berg, Christian; Duran, Antonio J. The index of determinacy for measures and the $l\sp 2$-norm of orthonormal polynomials. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2795–2811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement